Items where Author is "Woodall, DR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

HETHERINGTON, T.J. and WOODALL, D.R., 2011. List-colouring the square of an outerplanar graph. Ars Combinatoria, 101, pp. 333-342. ISSN 0381-7032

HETHERINGTON, T.J. and WOODALL, D.R., 2008. List-colouring the square of a K4-minor-free graph. Discrete Mathematics, 308 (18), pp. 4037-4043. ISSN 0012-365X

HETHERINGTON, T.J. and WOODALL, D.R., 2006. Edge and total choosability of near-outerplanar graphs. Electronic Journal of Combinatorics, 13 (98).

This list was generated on Wed Nov 22 09:04:51 2017 UTC.